Research ArticleOpen accessEvery word in the titleModeling and Control of a Photovoltaic Energy System Using the State-Space Averaging TechniqueMohd Saifuzam Jamri, Tan Chee WeiAmerican Journal of Applied Sciences, Vol. 7, Issue 5 · 31 May 2010 · 7,989 accessesView PDFCite
688 results for “Space”
Set a search alertResearch ArticleOpen accessEvery word in the titleMan in Outer Space Without a Special Space SuitAlexander BolonkinAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 4 · 31 Dec 2009 · 9,000 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleWavelet-Based Geometry Coding for Three Dimensional Mesh Using Space Frequency QuantizationShymaa T. El-Leithy, Walaa M. ShetaJournal of Computer Science, Vol. 5, Issue 8 · 31 Aug 2009 · 6,603 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleEffect of Environmental Comfort Factors in Enclosed Transitional Space toward Work ProductivityQi Jie Kwong, Nor Mariah Adam, Sai Hong TangAmerican Journal of Environmental Sciences, Vol. 5, Issue 3 · 30 Jun 2009 · 7,323 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleFixed Points of Non-expansive Operators on Weakly Cauchy Normed SpacesSahar Mohamed AliJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 6,545 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleEarth-To-Space Improved Model for Rain Attenuation Prediction at Ku-BandMandeep Singh Jit Singh, S. S.I. Hassan, M. F. Ain et al.American Journal of Applied Sciences, Vol. 3, Issue 8 · 31 Aug 2006 · 6,725 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Class of Region-preserving Space Transformations for Indexing High-dimensional DataRatko Orlandic, Jack LukaszukJournal of Computer Science, Vol. 1, Issue 1 · 31 Mar 2005 · 6,919 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleCommon Fixed Point Theorems for Four Maps in G-Partial Metric SpacesKanayo Stella Eke, Grace O. AkinlabiAmerican Journal of Applied Sciences, Vol. 14, Issue 3 · 10 Mar 2017 · 7,287 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT SEQUENCES IN PROBALISTIC NORMED SPACEAyhan EsiJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 15 May 2013 · 6,863 accessesView PDFCite